T Nation

Estrogen Issues... Still

Can someone please provide some advice on my estradiol. I don’t think my doctor knows.
My last blood work showed E2 at 80, but my previous blood work was 30. It seems to fluctuate.
I have tried Anastrozole and Letrozole and both give me anxiety, dizziness and an unwell feeling. Is this the AI that is causing the side effects or the change in E2? Should I just ride the change in E2 levels?
I had no side effects, that I know of from the high E2, (Except ED, but that is normal).

Test Cyp- 200mg once a week.
1300 total test level.
Also my prolactin has been fluctuating

Thanks in advance.

If you don’t have side effects and feel good then don’t worry about the number.

If it were me I’d spread my shots out 3x per week.

2 Likes

Forget about it, esp if you have no symptoms. Estrogen isn’t bad.

1 Like

How is ED normal and not a side effect?

[oxs22]
It’s been an issue for a few years now regardless of what my estrogen levels are. And other levels.

1 Like

oh ok i didnt understand what you meant

Cut the dose back to 100 a week and don’t worry about your E2 level as it will fall into the proper physiological range for you. Again, Trump had a tested 441 level and was banging porn stars left and right.

And was apparently shitting himself, so there’s that :joy:

Dont listen to @crashnet. Cutting your dose in half to rid yourself of nonexistent side effects is dumb. This is a great way to destabilize what you have achieved. He has supposed Estrogen issues so he wants everyone to be on his boat. The key to Estrogen management is to allow it to do its own thing. It will fluctuate and its not a static number. If you have no side effects there is nothing to fix. If you lower your dose to half, you will have issues to fix. The Trump example has been on every one if his posts and its getting old. Just ignore your Estrogen levels and focus on having healthy levels of Androgens. Your Doc will want to discuss it and aim for a low number. You know it doesnt affect you negatively, but trying to manage it will. Theres ur answer.

1 Like

Thanks for advice. I think your right. I’m causing more side effects than to begin with. I’ll just have to watch out for the gyno.

I use the Trump example for two reasons. A) His sexual proclivities are well known. B) He has an established T level of 441 so no conjecture is involved.

The reality is that the vast, vast majority of men walking around without sexual or other “symptoms” have T levels around 500. A predictable percentage of that is converted to DHT and E2. This is biology. This is normality.

@higham is giving his body 2 to 3 times the amount of T that a normal man produces in a day. Predictably, he is having problems with E2 and prolactin and literally has ED(and no, this is not “normal”).

Suggesting that a man reduce his dosage to achieve a level of TT that the vast majority of men have including a notorious serial philanderer like Trump is not crazy. And what does he have to lose? Try it for 12 weeks and see how he feels? If “symptoms” are still there, he can always go back to his 200mg weekly dose and post on message boards about his problems with E2 and Prolactin and ED.

1 Like

I was on half that dosage of 100mg a week for trt. At this dose my estrogen and prolactin did fluctuate as it does now at 200, but at a smaller degree. No symptoms or change of symptoms at this dosage.

I think you should just stay in your lane Sir. Cutting peoples prescribed doses to half is a great way to really mess someone up. As for Trump, he’s not what we want to look like or be like when it comes to sexual prowess and body composition. The OP’s ED is not Estrogen related. I say its an endothelial issue that can be rectified with the use of androgens, exercise and stress management. You go ahead and aim for an overweight look with a total T level of 445. But dont suggest that everyone should clone themselves to it. If he needs to lower his dose he can, but the issue here is the use of an AI for no reason. Gyno is rare and at 200mg/wk its not something to really worry about unless you spend your time watching TV, eating, drinking, and pretending to work out.

2 Likes

For the sake of the discussion, I have tested many, many avenues for the cause of ED. High, test, low test, other hormones, etc. I’m young and in great shape. For now, I have chalked the cause up to either Post SSRI, high cholesterol (genetic), or physical issues such as blood flow.

1 Like

Best of luck and hang in there. You are taking the right steps forward.

1 Like

The answer is probably both. Your protocol is likely to blame for the higher E2, a large dosage can really spike estrogen high in some people, but not everyone is going to be symptomatic.

There really is no protocol to blame except the introduction of an AI

I had the same issue @ 200mg a week. Estrogen hung at around 70-80. Did I feel bad? Not really other than almost tearing up over nothing, carrying around a layer of fluid I didnt need and my BP elevated. But what it did do was make me retain water like crazy to the point my BP was on the rise. Started a 1/4 AI 2 weeks ago, and within 2 days I started peeing like crazy and shedding a lot of water retention. My emeotions seem to be leveling out also.

I do feel better since starting the AI, but I know its not for everyone.

1 Like

Am one that believes it’s better to lower dose than take an ai as the first option to lower e2.

Makes no sense take testosterone and take other meds cause you are taking too much t.

Lol on the tearing up for no reason part.